Symmetry constraints for real dispersionless Veselov-Novikov equation

Bogdanov, L., Konopelchenko, Boris and Moro, Antonio (2006) Symmetry constraints for real dispersionless Veselov-Novikov equation. Journal of Mathematical Sciences, 136 (6). pp. 4411-4418. ISSN 1072-3374

Full text not available from this repository.
Official URL: http://dx.doi.org/10.1007/s10958-006-0234-3

Abstract

Symmetry constraints for dispersionless integrable equations are discussed. It is shown that under symmetry constraints, the dispersionless Veselov-Novikov equation is reduced to the (1+1)-dimensional hydrodynamic-type systems.

Item Type: Article
Uncontrolled Keywords: Jacobi Equation, Symmetry Constraint, Soliton Equation, Integrable Deformation, Novikov Equation
Subjects: G100 Mathematics
Department: Faculties > Engineering and Environment > Mathematics, Physics and Electrical Engineering
Depositing User: Becky Skoyles
Date Deposited: 21 Feb 2019 13:10
Last Modified: 21 Feb 2019 13:10
URI: http://nrl.northumbria.ac.uk/id/eprint/38177

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics


Policies: NRL Policies | NRL University Deposit Policy | NRL Deposit Licence